# SDR HALA2019032200138

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 32,158 hours, 4,874 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL T TANK XFR- FAULT.  T/S PER TSM 28-27-00-810-828-A PERFORMED A BITE OF FCMC 1 AND FCMC 2 PER AMM 28-51-00-700-801-A BOTH TESTS PASSED, NO CURRENT FAULTS. AC OK FOR SVC.
